# SDR COEA0803917

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 7901761
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LT ENGINE PROPELLER SPINNER IS CRACKED AT 3 BOLT HOLES AND OTHER HOLES SHOW SIGNS OF WEAR.  FOUND AT COE MAJOR REPAIR LT ENGINE PROPELLER SPINNER IS CRACKED AT 3 BOLT HOLES AND OTHER HOLES SHOW SIGNS OF WEAR.  CUT OUT 3 CRACKED CORNERS AND MADE REPLACEMENT CORNER PIECES.  INSTALLED THE 3 CORNERS WITH REINFORCEMENT STRIPS DOUBLERS ON THE SPINNER.  INSTALLED A 4TH REINFORCEMENT STRIP AS A COUNTER BALANCE ON THE SPINNER.
